Alert archive / Michigan / Tornado Warnings in 2010

Tornado Warning 2, NWS Grand Rapids, MI

April 6, 2010Ingham County, Jackson County, Michigan

NWS Grand Rapids, MI issued this tornado warning at Apr 6, 2010, 11:23 AM EDT for Ingham County, Jackson County, Michigan. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 6, 2010, 11:23 AM EDT (15:23 UTC)
Expired
Apr 6, 2010, 11:48 AM EDT
In force
25 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon

Counties Ingham County, MI, Jackson County, MI

The radar

The Detroit radar (KDTX), 81 km from the middle of the area, began a volume at 15:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 9:26 AM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 3.4 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2010-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2010-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 448 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
514 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
448 m²/s²
0-3 km storm-relative helicity
429 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

523 
WFUS53 KGRR 061523
TORGRR
MIC065-075-061600-
/O.NEW.KGRR.TO.W.0002.100406T1523Z-100406T1600Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1123 AM EDT TUE APR 6 2010

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN INGHAM COUNTY IN SOUTH CENTRAL MICHIGAN...
  NORTHEASTERN JACKSON COUNTY IN SOUTH CENTRAL MICHIGAN...

* UNTIL NOON EDT

* AT 1119 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
  DANGEROUS STORM WAS LOCATED NEAR EATON RAPIDS...AND MOVING EAST AT
  65 MPH.

THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
  STOCKBRIDGE...        LESLIE...             KINNEVILLE...
  EDEN...               FITCHBURG...          AURELIUS...
  BUNKER HILL...        ONONDAGA...           DANSVILLE...
  MILLVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING OBJECTS.

TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE IN
GRAND RAPIDS AT 1 800 647 3836.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM EDT
TUESDAY AFTERNOON FOR SOUTHWESTERN MICHIGAN.

&&

LAT...LON 4239 8414 4241 8455 4242 8467 4243 8460
      4253 8461 4258 8414
TIME...MOT...LOC 1524Z 265DEG 57KT 4246 8449

$$

COBB
1 follow-up statement
660 
WWUS53 KGRR 061548
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1148 AM EDT TUE APR 6 2010

MIC065-075-061558-
/O.CAN.KGRR.TO.W.0002.000000T0000Z-100406T1600Z/
INGHAM MI-JACKSON MI-
1148 AM EDT TUE APR 6 2010

...THE TORNADO WARNING FOR NORTHEASTERN JACKSON AND SOUTHERN INGHAM
COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM EDT
TUESDAY AFTERNOON FOR SOUTHWESTERN MICHIGAN.

LAT...LON 4239 8414 4241 8455 4242 8467 4243 8460
      4253 8461 4258 8414
TIME...MOT...LOC 1548Z 265DEG 57KT 4249 8398

$$

TJT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this tornado warning went out at Apr 6, 8:00 AM EDT, 3 hours 23 minutes earlier.

Area forecast discussion, Apr 6, 8:00 AM EDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
800 AM EDT TUE APR 6 2010

LATEST UPDATE...AVIATION...

.SYNOPSIS...(515 AM EDT TUE APR 6 2010)
MORE THUNDERSTORM DEVELOPMENT IS EXPECTED LATE THIS MORNING AND
THIS AFTERNOON AND EVENING ALONG AND AHEAD OF A WARM FRONT THAT WILL
CUT ACROSS THE CWA. TEMPERATURES WILL REACH INTO THE 70S SOUTH OF
THE FRONT WHILE COOLER TEMPS IN THE 50S AND 60S WILL BE FOUND NORTH.
SEVERE WEATHER IS POSSIBLE TODAY.

&&

.SHORT TERM...(515 AM EDT TUE APR 5 2010)
(TODAY THROUGH THURSDAY)

WHILE WE WILL ENTER INTO A BIT OF A LULL THIS MORNING...THE WARM
FRONT LIFTING INTO OUR CWA WILL POSE A HEIGHTENED RISK FOR SEVERE
WEATHER TODAY.

BOTH THE NAM AND GFS ARE SHOWING THE WARM FRONT REACHING THE I-96
REGION BY MID AFTERNOON. ALONG AND IMMEDIATELY AHEAD OF THE
FRONT...THE ENVIRONMENT WILL BE SUPPORTIVE OF STRONG TO SEVERE
THUNDERSTORMS. ML COMPUTED CAPE OF 500-1000 J/KG...ALONG WITH SFC
VORT IN ASSOCIATION WITH THE FRONT AND GOOD 0-1 KM SRH ARE CAUSE FOR
CONCERN. ALL SEVERE WEATHER THREATS ARE ON THE TABLE THIS AFTERNOON
AND EVENING...INCLUDING ISOLATED TORNADOES. LOWER LCLS OF 1000-2000
FT ARE FORECAST TO OCCUR ALONG THE FRONT AS WELL.

MTVS ARE POINTED AT THE CWA DURING THE AFTERNOON/EVENING AND
MOISTURE FLUX CONV WILL BE PRESENT AS THE CONVECTION RE-FIRES. PWATS
MAY REACH 1.3-1.4 INCHES IN SOME LOCATIONS. ANY THUNDERSTORMS WILL
HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL.

THE SFC LOW WILL BE CROSSING THE SOUTHERN GREAT LAKES LATER
WEDNESDAY AND PRECIPITATION SHOULD BE WINDING DOWN BY LATE WED/EARLY
THU. CHILLY TEMPERATURES ARE ANTICIPATED THURSDAY WITH HIGHS
STRUGGLING TO REACH THE UPPER 40S/NEAR 50.

&&

.LONG TERM...(415 AM EDT MON APR 5 2010)
(THURSDAY NIGHT THROUGH MONDAY)

THE COOLER WEATHER CONTINUING INTO FRIDAY IS BRIEF AS PROGRESSIVE
PATTERN ALOFT RESULTS IN THE H5 TROUGH OVER THE REGION BEING BOOTED
OUT BY 12Z SATURDAY. A RISK OF FROST AND/OR FREEZING TEMPERATURES
STILL EXISTS FOR THURSDAY NIGHT AND FRIDAY NIGHT DEPENDING ON EXTENT
OF CLEARING AND WIND SPEEDS. VEGETATION IS WAY AHEAD OF SCHEDULE
THIS YEAR SO ALTHOUGH NOT UNUSUAL TO GET A FREEZE IN EARLY APRIL IT
IS SOMETHING THAT FARMERS AND GARDENERS ARE PROBABLY VERY CONCERNED
ABOUT.

DIGGING LONGWAVE TROUGH OVER THE WRN UNITED STATES LEADS TO RISING
HEIGHTS OVER THE ERN HALF OF THE NATION THIS WEEKEND AND AN EVENTUAL
RENEWAL OF UPPER LEVEL RIDGING. THUS ANOTHER WARM UP LOOKS TO BE IN
STORE BEGINNING SATURDAY AND HAVE NUDGED UP TEMPS ACCORDINGLY. HAVE
KEPT THINGS DRY THROUGH MONDAY AS IT APPEARS NO APPRECIABLE RETURN
FLOW DEVELOPS UNTIL MID WEEK.

&&

.AVIATION...(800 AM EDT TUE APR 6 2010)
NEXT CLUSTER OF SHWRS AND TSTMS WAS APPROACHING FROM THE WEST AND
SHOULD ARRIVE AT MKG AROUND 13Z AND LAN/JXN AROUND 15Z. THIS WILL
PROBABLY BE A QUICK-HITTER OF ONLY AN HOUR OR TWO OF THUNDER ALONG
THE I-94 CORRIDOR.... WITH THE WARM FRONT PUSHING JUST NORTH OF
THERE TOWARD 18Z. CONDITIONS WILL LIKELY BECOME VFR WITH SOUTH WINDS
BECOMING GUSTY 15-25 KNOTS ONCE THE WARM FRONT PUSHES NORTH THIS
AFTERNOON. THEN NEXT CHC OF THUNDER FOR I-94 CORRIDOR PROBABLY NOT
TIL AFTER 06Z TONIGHT.

VERY DIFFICULT/LOW CONFIDENCE FCST FOR THE I-96 CORRIDOR. THIS ROUND
OF CONVECTION APPROACHING FROM THE WEST WILL PROBABLY LINGER LONGER
THAN FOR THE I-94 CORRIDOR AREA AND PREVENT MUCH OF A NWD SURGE OF
THE WARM FRONT... SO BELIEVE THE FRONT WILL NOT MAKE IT MUCH FARTHER
NORTH I-96. WILL THEREFORE KEEP MKG/GRR/LAN IFR MOST OF THE TAF
PERIOD WITH LINGERING SHOWERS/LGT FOG AFTER THE THUNDER THREAT
DIMINISHES LATER THIS MORNING.

&&

.MARINE...(415 AM EDT TUE APR 6 2010)
SHOWERS AND STORMS WILL POSE A THREAT TO MARINERS THROUGH WEDNESDAY.
THE GREATEST WAVE HEIGHTS WILL COME WEDNESDAY AND WEDNESDAY
NIGHT...WITH 2 TO 4 FOOTERS POSSIBLE.

&&

.HYDROLOGY...(415 AM EDT TUE APR 6 2010)
RIVER RISES ARE EXPECTED OVER THE NEXT COUPLE DAYS AS SIGNIFICANT
RAINFALL ON THE ORDER OF 1 TO 2 INCHES THROUGH LATE WEDNESDAY IS
ANTICIPATED. LOCALIZED FLASH FLOODING IS POSSIBLE IN THE STRONGEST
STORMS ON TUESDAY.

&&

.FIRE WEATHER...(415 AM EDT TUE APR 6 2010)
GIVEN THE EXPECTED RAINFALL...LITTLE IF ANY FIRE WEATHER THREAT IS
PRESENT FOR THE ENTIRE GRR CWA. CONDITIONS WILL NOT DRY OUT UNTIL
THURSDAY.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI....NONE.
LM....NONE.

&&

SYNOPSIS:     HOVING/LAURENS
SHORT TERM:   HOVING/LAURENS
LONG TERM:    MEADE
AVIATION:     MEADE
MARINE:       HOVING
HYDROLOGY:    HOVING
FIRE WEATHER: HOVING
Hazardous weather outlook, Apr 6, 5:10 AM EDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
510 AM EDT TUE APR 6 2010

MIZ037>040-043>046-050>052-056>059-064>067-071>074-070815-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
510 AM EDT TUE APR 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE OVER ALL OF THE AREA TODAY AND
TONIGHT. THE MAIN THREATS ARE LARGE HAIL AND DAMAGING WINDS IN
EXCESS OF 60 MPH...BUT ISOLATED TORNADOES ARE POSSIBLE AS WELL.
THUNDERSTORM MOVEMENT WILL BE EAST AT 40 TO 60 MPH.

LOCALLY HEAVY RAINFALL MAY ALSO OCCUR AND COULD RESULT IN URBAN AND
SMALL STREAM FLOODING WHERE STORMS PERSIST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL ARE ALSO POSSIBLE ON
WEDNESDAY AND WEDNESDAY NIGHT... PARTICULARLY SOUTH OF A LANSING TO
SOUTH HAVEN LINE.

SIGNIFICANT RISES ON AREA RIVERS ARE POSSIBLE THROUGH THE WEEKEND AS
TOTAL RAINFALL BY THURSDAY MORNING COULD EXCEED THREE INCHES.

FROST AND FREEZING TEMPERATURES ARE POSSIBLE THURSDAY NIGHT AND
FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT... AND ALSO
WEDNESDAY AND WEDNESDAY NIGHT.

LMZ844>849-070815-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
510 AM EDT TUE APR 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. THE MAIN
THREATS ARE LARGE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH... BUT
ISOLATED TORNADOES ARE POSSIBLE AS WELL. THUNDERSTORM MOVEMENT WILL
BE EAST AT 40 TO 60 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL ARE ALSO POSSIBLE ON
WEDNESDAY AND WEDNESDAY NIGHT... PARTICULARLY SOUTH OF SOUTH HAVEN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT... AND ALSO
WEDNESDAY AND WEDNESDAY NIGHT.

MEADE

In the hours before

Local storm report, Apr 6, 10:51 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1051 AM EDT TUE APR 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     HAIL             CLARKSVILLE             42.84N 85.24W
04/06/2010  E0.50 INCH       IONIA              MI   TRAINED SPOTTER

&&

MKALEMBK
Local storm report, Apr 6, 10:57 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1057 AM EDT TUE APR 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     HAIL             BYRON CENTER            42.81N 85.72W
04/06/2010  M0.75 INCH       KENT               MI   BROADCAST MEDIA

1025 AM     HAIL             DORR                    42.73N 85.72W
04/06/2010  M0.75 INCH       ALLEGAN            MI   BROADCAST MEDIA

            HAIL FELL FOR 8 TO 10 MINUTES

1026 AM     HAIL             DUTTON                  42.84N 85.59W
04/06/2010  M0.75 INCH       KENT               MI   BROADCAST MEDIA

1033 AM     FLOOD            JENISON                 42.91N 85.82W
04/06/2010                   OTTAWA             MI   BROADCAST MEDIA

            2 FEET OF STANDING WATER IN ROAD

&&

JK
Local storm report, Apr 6, 11:04 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1104 AM EDT TUE APR 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 AM     HAIL             BELLEVUE                42.44N 85.02W
04/06/2010  M0.25 INCH       EATON              MI   TRAINED SPOTTER

&&

JK
Local storm report, Apr 6, 11:06 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1106 AM EDT TUE APR 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 AM     HAIL             BELLEVUE                42.44N 85.02W
04/06/2010  M0.75 INCH       EATON              MI   TRAINED SPOTTER

&&

JK
Local storm report, Apr 6, 11:11 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1111 AM EDT TUE APR 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 AM     HAIL             GRAND LEDGE             42.75N 84.75W
04/06/2010  E0.25 INCH       EATON              MI   STORM CHASER

&&

MKALEMBK
Local storm report, Apr 6, 11:17 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1117 AM EDT TUE APR 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 AM     HAIL             POTTERVILLE             42.63N 84.74W
04/06/2010  E0.25 INCH       EATON              MI   TRAINED SPOTTER

1114 AM     HAIL             POTTERVILLE             42.63N 84.74W
04/06/2010  E0.25 INCH       EATON              MI   TRAINED SPOTTER

&&

MKALEMBK

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 10:36 PM EDTSpecial Weather StatementGRRAllegan, Van Buren54 min
Apr 5, 11:29 PM EDTSevere Thunderstorm WarningGRRCalhoun, Kalamazoo, Van Buren46 min
Apr 6, 12:09 AM EDTSevere Thunderstorm WarningGRRBarry, Calhoun, Eaton, Ingham, Jackson, Kalamazoo51 min
Apr 6, 12:21 AM EDTSpecial Marine WarningGRR34 min
Apr 6, 12:48 AM EDTSevere Thunderstorm WarningGRRCalhoun, Clinton, Eaton, Ingham, Ionia, Jackson42 min
Apr 6, 2:07 AM EDTSpecial Weather StatementGRRBarry, Clinton, Eaton, Ingham53 min
Apr 6, 3:42 AM EDTSpecial Weather StatementGRRAllegan, Barry, Calhoun, Ionia, Kalamazoo, Van Buren78 min
Apr 6, 9:10 AM EDTSpecial Marine WarningGRR58 min
Apr 6, 9:33 AM EDTSpecial Weather StatementGRRKent, Ottawa57 min
Apr 6, 9:41 AM EDTSevere Thunderstorm WarningGRRAllegan, Kalamazoo, Van Buren49 min
Apr 6, 9:45 AM EDTSevere Thunderstorm WarningGRRAllegan, Kent, Muskegon, Ottawa45 min
Apr 6, 10:23 AM EDTRiver Flood AdvisoryGRRIonia8 days
Apr 6, 10:23 AM EDTRiver Flood AdvisoryGRRIngham7 days
Apr 6, 10:23 AM EDTRiver Flood AdvisoryGRRClinton60 hr
Apr 6, 10:23 AM EDTRiver Flood AdvisoryGRRClinton10 days
Apr 6, 10:23 AM EDTRiver Flood AdvisoryGRRIonia49 hr
Apr 6, 10:27 AM EDTSevere Thunderstorm WarningGRRAllegan, Barry, Calhoun, Eaton, Ionia, Kalamazoo and 2 more48 min
Apr 6, 11:02 AM EDTSevere Thunderstorm WarningGRRClinton, Eaton, Ingham, Ionia43 min
Apr 6, 11:20 AM EDTTornado WarningGRREaton, Ingham, Jackson25 min
Apr 6, 1:59 PM EDTRiver Flood AdvisoryGRRKent6 days

Nearby

Tornado Warnings in Michigan, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.